Alert archive / Texas / Small Craft Advisories in 2021
Small Craft Advisory 27, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this small craft advisory at Mar 17, 2021, 3:24 PM CDT. It took effect at Mar 18, 2021, 12:00 AM CDT. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Mar 17, 2021, 3:24 PM CDT (20:24 UTC)
- In effect from
- Mar 18, 2021, 12:00 AM CDT
- Expired
- Mar 19, 2021, 1:00 AM CDT
- In force
- 25 hr
- Issued by
- NWS Houston/Galveston, TX
The text
As transmitted.
229 WHUS74 KHGX 172024 MWWHGX URGENT - MARINE WEATHER MESSAGE National Weather Service Houston/Galveston TX 324 PM CDT Wed Mar 17 2021 GMZ350-355-370-375-180430- /O.NEW.KHGX.SC.Y.0027.210318T0500Z-210318T1800Z/ Coastal waters from Freeport to Matagorda Ship Channel TX out 20 NM-Coastal waters from High Island to Freeport TX out 20 NM- Waters from Freeport to Matagorda Ship Channel TX from 20 to 60 NM-Waters from High Island to Freeport TX from 20 to 60 NM- 324 PM CDT Wed Mar 17 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 1 PM CDT THURSDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 ft expected. * WHERE...Portions of Gulf of Mexico. * WHEN...From midnight tonight to 1 PM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
8 follow-up statements
868 WHUS74 KHGX 180309 MWWHGX URGENT - MARINE WEATHER MESSAGE National Weather Service Houston/Galveston TX 1009 PM CDT Wed Mar 17 2021 GMZ350-355-370-375-181200- /O.CON.KHGX.SC.Y.0027.210318T0500Z-210318T1800Z/ Coastal waters from Freeport to Matagorda Ship Channel TX out 20 NM-Coastal waters from High Island to Freeport TX out 20 NM- Waters from Freeport to Matagorda Ship Channel TX from 20 to 60 NM-Waters from High Island to Freeport TX from 20 to 60 NM- 1009 PM CDT Wed Mar 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THURSDAY... * WHAT...Northwest winds 20 to 25 knots with higher gusts. Seas will build to 4 to 5 feet nearshore and 5 to 8 feet offshore. * WHERE...Portions of Gulf of Mexico. * WHEN...Until 1 PM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
348 WHUS74 KHGX 180527 MWWHGX URGENT - MARINE WEATHER MESSAGE National Weather Service Houston/Galveston TX 1227 AM CDT Thu Mar 18 2021 GMZ330-335-181330- /O.EXB.KHGX.SC.Y.0027.000000T0000Z-210318T1500Z/ Matagorda Bay-Galveston Bay- 1227 AM CDT Thu Mar 18 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt. Bay waters rough. * WHERE...Matagorda Bay and Galveston Bay. * WHEN...Until 10 AM CDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ350-355-370-375-181330- /O.EXT.KHGX.SC.Y.0027.000000T0000Z-210318T2100Z/ Coastal waters from Freeport to Matagorda Ship Channel TX out 20 NM-Coastal waters from High Island to Freeport TX out 20 NM- Waters from Freeport to Matagorda Ship Channel TX from 20 to 60 NM-Waters from High Island to Freeport TX from 20 to 60 NM- 1227 AM CDT Thu Mar 18 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WHAT...Northwest winds 20 to 30 kt and seas 4 to 7 ft. * WHERE...Portions of Gulf of Mexico. * WHEN...Until 4 PM CDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
005 WHUS74 KHGX 180753 MWWHGX URGENT - MARINE WEATHER MESSAGE National Weather Service Houston/Galveston TX 253 AM CDT Thu Mar 18 2021 GMZ330-335-181500- /O.CON.KHGX.SC.Y.0027.000000T0000Z-210318T1500Z/ Matagorda Bay-Galveston Bay- 253 AM CDT Thu Mar 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and rough bay waters. * WHERE...Matagorda Bay and Galveston Bay. * WHEN...Until 10 AM CDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ350-355-370-375-181600- /O.CON.KHGX.SC.Y.0027.000000T0000Z-210318T2100Z/ Coastal waters from Freeport to Matagorda Ship Channel TX out 20 NM-Coastal waters from High Island to Freeport TX out 20 NM- Waters from Freeport to Matagorda Ship Channel TX from 20 to 60 NM-Waters from High Island to Freeport TX from 20 to 60 NM- 253 AM CDT Thu Mar 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WHAT...Northwest winds 20 to 30 kt and gusty. Seas 5 to 8 ft. * WHERE...Portions of Gulf of Mexico. * WHEN...Until 4 PM CDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
336 WHUS74 KHGX 180833 MWWHGX URGENT - MARINE WEATHER MESSAGE National Weather Service Houston/Galveston TX 333 AM CDT Thu Mar 18 2021 GMZ335-181645- /O.NEW.KHGX.LO.Y.0009.210318T0833Z-210318T1800Z/ /O.CON.KHGX.SC.Y.0027.000000T0000Z-210318T1500Z/ Galveston Bay- 333 AM CDT Thu Mar 18 2021 ...LOW WATER ADVISORY IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WHAT...For the Low Water Advisory, abnormally low water levels. For the Small Craft Advisory, northwest winds 20 to 25 kt with gusts up to 30 kt. Bay waters rough. * WHERE...Galveston Bay. * WHEN...For the Low Water Advisory, until 1 PM CDT this afternoon. For the Small Craft Advisory, until 10 AM CDT this morning. * IMPACTS...Conditions will be hazardous to small craft. Below normal water levels will result in hazardous navigating conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Mariners should navigate shallow waters with extreme caution due to below normal water levels. && $$ GMZ330-181500- /O.CON.KHGX.SC.Y.0027.000000T0000Z-210318T1500Z/ Matagorda Bay- 333 AM CDT Thu Mar 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and rough bay waters. * WHERE...Matagorda Bay. * WHEN...Until 10 AM CDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ350-355-370-375-181645- /O.CON.KHGX.SC.Y.0027.000000T0000Z-210318T2100Z/ Coastal waters from Freeport to Matagorda Ship Channel TX out 20 NM-Coastal waters from High Island to Freeport TX out 20 NM- Waters from Freeport to Matagorda Ship Channel TX from 20 to 60 NM-Waters from High Island to Freeport TX from 20 to 60 NM- 333 AM CDT Thu Mar 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WHAT...Northwest winds 20 to 30 kt and gusty. Seas 5 to 8 ft. * WHERE...Portions of Gulf of Mexico. * WHEN...Until 4 PM CDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
333 WHUS74 KHGX 181531 MWWHGX URGENT - MARINE WEATHER MESSAGE National Weather Service Houston/Galveston TX 1031 AM CDT Thu Mar 18 2021 GMZ335-182100- /O.NEW.KHGX.SC.Y.0028.210318T1531Z-210318T2100Z/ /O.CON.KHGX.LO.Y.0009.000000T0000Z-210318T1800Z/ Galveston Bay- 1031 AM CDT Thu Mar 18 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHAT...For the Low Water Advisory, abnormally low water levels. For the Small Craft Advisory, choppy. * WHERE...Galveston Bay. * WHEN...For the Low Water Advisory, until 1 PM CDT this afternoon. For the Small Craft Advisory, until 4 PM CDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. Below normal water levels will result in hazardous navigating conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Mariners should navigate shallow waters with extreme caution due to below normal water levels. && $$ GMZ355-370-375-182345- /O.EXT.KHGX.SC.Y.0027.000000T0000Z-210319T0600Z/ Coastal waters from High Island to Freeport TX out 20 NM- Waters from Freeport to Matagorda Ship Channel TX from 20 to 60 NM-Waters from High Island to Freeport TX from 20 to 60 NM- 1031 AM CDT Thu Mar 18 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT FRIDAY... * WHAT...Northwest winds 20 to 30 kt and gusty. Seas 5 to 8 ft. * WHERE...Portions of Gulf of Mexico. * WHEN...Until 1 AM CDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ350-182100- /O.CON.KHGX.SC.Y.0027.000000T0000Z-210318T2100Z/ Coastal waters from Freeport to Matagorda Ship Channel TX out 20 NM- 1031 AM CDT Thu Mar 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WHAT...Northwest winds 20 to 30 kt and gusty. Seas 5 to 8 ft. * WHERE...Portions of Gulf of Mexico. * WHEN...Until 4 PM CDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
224 WHUS74 KHGX 182027 MWWHGX URGENT - MARINE WEATHER MESSAGE National Weather Service Houston/Galveston TX 327 PM CDT Thu Mar 18 2021 GMZ335-190430- /O.NEW.KHGX.LO.Y.0010.210318T2027Z-210319T0600Z/ /O.CON.KHGX.SC.Y.0028.000000T0000Z-210318T2100Z/ Galveston Bay- 327 PM CDT Thu Mar 18 2021 ...LOW WATER ADVISORY IN EFFECT UNTIL 1 AM CDT FRIDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WHAT...For the Low Water Advisory, abnormally low water levels. For the Small Craft Advisory, choppy. * WHERE...Galveston Bay. * WHEN...For the Low Water Advisory, until 1 AM CDT Friday. For the Small Craft Advisory, until 4 PM CDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. Below normal water levels will result in hazardous navigating conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Mariners should navigate shallow waters with extreme caution due to below normal water levels. && $$ GMZ350-182130- /O.CON.KHGX.SC.Y.0027.000000T0000Z-210318T2100Z/ Coastal waters from Freeport to Matagorda Ship Channel TX out 20 NM- 327 PM CDT Thu Mar 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WHAT...Northwest winds 20 to 30 kt and gusty. Seas 5 to 8 ft. * WHERE...Portions of Gulf of Mexico. * WHEN...Until 4 PM CDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ355-370-375-190430- /O.CON.KHGX.SC.Y.0027.000000T0000Z-210319T0600Z/ Coastal waters from High Island to Freeport TX out 20 NM- Waters from Freeport to Matagorda Ship Channel TX from 20 to 60 NM-Waters from High Island to Freeport TX from 20 to 60 NM- 327 PM CDT Thu Mar 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... * WHAT...Northwest winds 20 to 30 kt and gusty. Seas 5 to 8 ft. * WHERE...Portions of Gulf of Mexico. * WHEN...Until 1 AM CDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
611 WHUS74 KHGX 182202 MWWHGX URGENT - MARINE WEATHER MESSAGE National Weather Service Houston/Galveston TX 502 PM CDT Thu Mar 18 2021 GMZ335-190600- /O.CON.KHGX.LO.Y.0010.000000T0000Z-210319T0600Z/ Galveston Bay- 502 PM CDT Thu Mar 18 2021 ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... * WHAT...Abnormally low water levels. * WHERE...Galveston Bay. * WHEN...Until 1 AM CDT Friday. * IMPACTS...Below normal water levels will result in hazardous navigating conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should navigate shallow waters with extreme caution due to below normal water levels. && $$ GMZ355-370-375-190600- /O.CON.KHGX.SC.Y.0027.000000T0000Z-210319T0600Z/ Coastal waters from High Island to Freeport TX out 20 NM- Waters from Freeport to Matagorda Ship Channel TX from 20 to 60 NM-Waters from High Island to Freeport TX from 20 to 60 NM- 502 PM CDT Thu Mar 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... * WHAT...North winds around 20 to 25 knots with higher gusts. Seas 5 to 8 ft. * WHERE...Waters from High Island to Matagorda Ship Channel TX from 20 to 60 nautical miles offshore. * WHEN...Until 1 AM CDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
217 WHUS74 KHGX 190307 MWWHGX URGENT - MARINE WEATHER MESSAGE National Weather Service Houston/Galveston TX 1007 PM CDT Thu Mar 18 2021 GMZ335-190800- /O.EXT.KHGX.LO.Y.0010.000000T0000Z-210319T0900Z/ Galveston Bay- 1007 PM CDT Thu Mar 18 2021 ...LOW WATER ADVISORY NOW IN EFFECT UNTIL 4 AM CDT FRIDAY... * WHAT...Abnormally low water levels. * WHERE...Galveston Bay. * WHEN...Until 4 AM CDT Friday. * IMPACTS...Below normal water levels will result in hazardous navigating conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should navigate shallow waters with extreme caution due to below normal water levels. && $$ GMZ355-370-375-190600- /O.CON.KHGX.SC.Y.0027.000000T0000Z-210319T0600Z/ Coastal waters from High Island to Freeport TX out 20 NM- Waters from Freeport to Matagorda Ship Channel TX from 20 to 60 NM-Waters from High Island to Freeport TX from 20 to 60 NM- 1007 PM CDT Thu Mar 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... * WHAT...North winds 15 to 25 knots with higher gusts. Seas 4 to 6 feet. * WHERE...Coastal waters from High Island to the Matagorda Ship Channel Texas from the coast and out 60 nautical miles. * WHEN...Until 1 AM CDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this small craft advisory went out at Mar 17, 12:50 PM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, Mar 17, 12:50 PM CDT, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
1250 PM CDT Wed Mar 17 2021
.AVIATION [18Z TAF Issuance]...
Storms nearly out of the TAF sites at 1230 pm. Still needs to
clear Galveston this next 30 minutes then ceilings quickly rising
to 5000-7000 ft for a few hours then SKC with WNW winds and gusty.
Overnight CAA strengthens with winds veering to the NW and will
remain gusty through 18-21z and gradually diminishing.
45
&&
.PREV DISCUSSION /Issued 1031 AM CDT Wed Mar 17 2021/...
.LONG TERM [Thursday Night Through Wednesday]...
Winds will continue to decrease by Thursday evening as sfc
pressure gradient relaxes. Drier and cooler conditions are
expected into the weekend as mid-level ridging and sfc high build
in across the Plains and the Great Lakes region. This will result
in pleasant weather conditions with north to northwest winds at
the sfc and mostly sunny skies. Daytime highs will be near to
slightly below normal for this time of year, with highs mainly in
the in the upper 60s to low 70s. North-northwest winds and clear
skies will allow for good radiational cooling at nights with
overnight lows in the 40s and low 50s. Lows could drop into the
upper 30s to low 40s north of I-10 Friday night into Saturday.
Pattern begins to change after Saturday as sfc high pressure shifts
east-southeast across the eastern CONUS and a couple of upper-level
troughs develops/moves over the Rockies. A wind shift to the south-
southeast is expected along with a surge of warm and moist airmass
into next week. In terms of precipitation, rain and storm chances
increase by Monday, with better chances Tue and Wed as the first
aforementioned trough and frontal boundary move through. Models
disagree on precipitation amounts and timing with the GFS suggesting
a wetter and faster solution. Uncertainty increases even more after
Tuesday with the ECMWF showing another shortwave developing at the
base of the trough during this time-frame. Confidence is still low
on details this far out; thus, have only kept chances for
precipitation Monday into Wednesday with better focus on Tuesday.
05
.MARINE...
Moderate onshore winds early this morning will shift to the west
northwest heading in late morning and early afternoon as a dryline
moves into the waters. Northwest winds will further increase
tonight as a cold front pushes through. A Small Craft Advisory
will likely be required into Thurs night esp for the Gulf waters.
Moderate offshore flow and elevated seas will continue into
Thursday night then begin weakening Friday. High pressure will
move to the east allowing onshore winds to resume should resume
late Saturday then persist into early next week.
.FIRE WEATHER...
Depending on rainfall amounts this morning, the western half of
the area could see some elevated fire wx conditions this afternoon
with RH's bottoming out in the the 25-30% range and wnw winds
15g25mph. 47
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 45 67 42 68 41 / 0 0 0 0 0
Houston (IAH) 47 69 46 68 46 / 0 0 0 0 0
Galveston (GLS) 52 67 51 67 51 / 0 0 0 0 0
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION until 5 PM CDT this
afternoon for the following zones: Waters from Freeport to
Matagorda Ship Channel TX from 20 to 60 NM...Waters from
High Island to Freeport TX from 20 to 60 NM.
&&
AVIATION...45In the hours before
Special weather statement, Mar 17, 10:39 AM CDT, 4 hours 45 minutes before
Special Weather Statement National Weather Service Houston/Galveston TX 1039 AM CDT Wed Mar 17 2021 TXZ213-227-237-171615- Inland Brazoria TX-Inland Harris TX-Fort Bend TX- 1039 AM CDT Wed Mar 17 2021 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FORT BEND...NORTHERN BRAZORIA AND SOUTH CENTRAL HARRIS COUNTIES UNTIL 1115 AM CDT... At 1038 AM CDT, Doppler radar was tracking a strong thunderstorm over Pleak, or near Rosenberg, moving northeast at 35 mph. Pea size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Pearland, Sugar Land, Missouri City, Rosenberg, Stafford, Bellaire, West University Place, Richmond, northwestern Manvel, Hunters Creek Village, Bunker Hill Village, Piney Point Village, Midtown Houston, Greenway / Upper Kirby Area, Fresno, Neartown / Montrose, Town West, Pecan Grove, Memorial Park and University Place. PRECAUTIONARY/PREPAREDNESS ACTIONS... Cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 2939 9580 2952 9592 2982 9541 2953 9528 TIME...MOT...LOC 1538Z 245DEG 32KT 2951 9577
Local storm report, Mar 17, 11:31 AM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1131 AM CDT WED MAR 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM HAIL 2 ESE HILSHIRE VILLAGE 29.78N 95.45W
03/17/2021 E0.75 INCH HARRIS TX TRAINED SPOTTER
SPOTTER REPORTED PENNY SIZED HAIL AT 1115 AM
NEAR OLD KATY ROAD AND I-610. HAIL LASTED
ABOUT 5 MINUTES AND INCREASED FROM PEA TO
PENNY.
&&Special weather statement, Mar 17, 11:45 AM CDT, 3 hours 39 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1145 AM CDT Wed Mar 17 2021
TXZ199-200-213-214-300-313-171730-
Northern Liberty TX-Coastal Harris TX-Chambers TX-Inland Harris TX-
Southern Liberty TX-Montgomery TX-
1145 AM CDT Wed Mar 17 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONTGOMERY...
NORTHWESTERN CHAMBERS...LIBERTY AND NORTHEASTERN HARRIS COUNTIES
UNTIL 1230 PM CDT...
At 1145 AM CDT, Doppler radar was tracking a strong thunderstorm over
Lake Houston Dam, or 7 miles northwest of Barrett, moving northeast
at 50 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Northwestern Pasadena, Humble, Galena Park, Jacinto City, Liberty,
Dayton, Cloverleaf, Channelview, Kingwood, Highlands, Barrett,
Aldine, Greater Greenspoint, Crosby, northwestern Mont Belvieu, Roman
Forest, Ames, Daisetta, Hardin and Plum Grove.
LAT...LON 2972 9520 2995 9541 3042 9485 3017 9462
3011 9460 3011 9456 3007 9452
TIME...MOT...LOC 1645Z 237DEG 42KT 2994 9514
TJCSpecial weather statement, Mar 17, 12:29 PM CDT, 2 hours 55 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1229 PM CDT Wed Mar 17 2021
TXZ200-300-171815-
Northern Liberty TX-Southern Liberty TX-
1229 PM CDT Wed Mar 17 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LIBERTY COUNTY UNTIL
115 PM CDT...
At 1228 PM CDT, Doppler radar was tracking a strong thunderstorm over
Ames, or near Liberty, moving northeast at 40 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Liberty, Dayton, Ames, Daisetta, Hardin and Devers.
LAT...LON 2989 9469 2989 9479 3003 9489 3024 9464
3011 9460 3011 9444 2997 9444
TIME...MOT...LOC 1728Z 238DEG 36KT 3001 9475Local storm report, Mar 17, 1:35 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
135 PM CDT WED MAR 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM HAIL 2 E HILSHIRE VILLAGE 29.79N 95.46W
03/17/2021 E1.00 INCH HARRIS TX PUBLIC
SOCIAL MEDIA PHOTO POST OF 1 INCH HAIL .
&&Local storm report, Mar 17, 1:47 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
147 PM CDT WED MAR 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 AM HAIL 1 E MISSION BEND 29.69N 95.65W
03/17/2021 U0.50 INCH HARRIS TX PUBLIC
REPORT FROM MPING: HALF-INCH (0.50 IN.).
1104 AM HAIL 3 W BUNKER HILL VILLAGE 29.75N 95.58W
03/17/2021 U0.50 INCH HARRIS TX PUBLIC
REPORT FROM MPING: HALF-INCH (0.50 IN.).
1107 AM HAIL 2 S BUNKER HILL VILLAGE 29.74N 95.54W
03/17/2021 U0.75 INCH HARRIS TX PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
1110 AM HAIL 2 E HILSHIRE VILLAGE 29.79N 95.46W
03/17/2021 E1.00 INCH HARRIS TX PUBLIC
SOCIAL MEDIA PHOTO POST OF 1 INCH HAIL .
1111 AM HAIL 1 SE PINEY POINT VILLAG 29.74N 95.51W
03/17/2021 U0.50 INCH HARRIS TX PUBLIC
REPORT FROM MPING: HALF-INCH (0.50 IN.).
1111 AM HAIL 1 E HUNTERS CREEK VILLA 29.78N 95.49W
03/17/2021 U0.50 INCH HARRIS TX PUBLIC
REPORT FROM MPING: HALF-INCH (0.50 IN.).
1112 AM HAIL 1 E HUNTERS CREEK VILLA 29.78N 95.49W
03/17/2021 U0.50 INCH HARRIS TX PUBLIC
REPORT FROM MPING: HALF-INCH (0.50 IN.).
1113 AM HAIL 2 SE HUNTERS CREEK VILL 29.75N 95.49W
03/17/2021 U0.75 INCH HARRIS TX PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
1114 AM HAIL 2 S BUNKER HILL VILLAGE 29.74N 95.54W
03/17/2021 U0.50 INCH HARRIS TX PUBLIC
REPORT FROM MPING: HALF-INCH (0.50 IN.).
1114 AM HAIL 2 SE HUNTERS CREEK VILL 29.75N 95.49W
03/17/2021 U0.75 INCH HARRIS TX PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
1115 AM HAIL 2 ESE HILSHIRE VILLAGE 29.78N 95.45W
03/17/2021 E0.75 INCH HARRIS TX TRAINED SPOTTER
SPOTTER REPORTED PENNY SIZED HAIL AT 1115 AM
NEAR OLD KATY ROAD AND I-610. HAIL LASTED
ABOUT 5 MINUTES AND INCREASED FROM PEA TO
PENNY.
1119 AM HAIL 2 NE MISSION BEND 29.72N 95.65W
03/17/2021 U0.75 INCH HARRIS TX PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
&&The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 8:19 AM CDT | Special Weather Statement | HGX | Houston, Polk, Trinity, Walker | 71 min |
| Mar 17, 9:04 AM CDT | Special Weather Statement | HGX | Montgomery, San Jacinto | 41 min |
| Mar 17, 10:04 AM CDT | Special Weather Statement | HGX | Fort Bend | 26 min |
| Mar 17, 10:30 AM CDT | Special Weather Statement | HGX | Fort Bend | 45 min |
| Mar 17, 10:39 AM CDT | Special Weather Statement | HGX | Fort Bend | 36 min |
| Mar 17, 11:11 AM CDT | Severe Thunderstorm Warning | HGX | Chambers, Fort Bend, Harris, Liberty, Montgomery | 34 min |
| Mar 17, 11:45 AM CDT | Special Weather Statement | HGX | Liberty | 45 min |
| Mar 17, 12:29 PM CDT | Special Weather Statement | HGX | Liberty | 46 min |
| Mar 17, 1:12 PM CDT | Special Marine Warning | HGX | 33 min | |
| Mar 17, 1:47 PM CDT | Special Marine Warning | HGX | 43 min |
Nearby
Small Craft Advisories in Texas, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.